Alert archive / Minnesota / Special Weather Statements in 2010
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 25, 2010, 3:12 PM CDT for 10 counties in Minnesota. It was in force for 63 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2010, 3:12 PM CDT (20:12 UTC)
- Expired
- Jun 25, 2010, 4:15 PM CDT
- In force
- 63 min
- Issued by
- NWS Twin Cities, MN
Counties Chippewa County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Meeker County, MN, Pope County, MN, Redwood County, MN, Renville County, MN, Stearns County, MN, Swift County, MN, Yellow Medicine County, MN
The radar
The Minneapolis radar (KMPX), 177 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 4:05 PM CDT | HAIL 1.75 | 5 E Milan, MN | |
| Jun 25, 4:12 PM CDT | TSTM WND DMG | 4 N Kimball, MN | TREE BRANCH BLOWN INTO POWER LINES. |
| Jun 25, 4:12 PM CDT | HAIL 1 | 4 N Kimball, MN | |
| Jun 25, 4:25 PM CDT | HAIL 1 | Cold Spring, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1153 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
642
WWUS83 KMPX 252012
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
312 PM CDT FRI JUN 25 2010
MNZ041>043-047>050-054>058-064>066-073-074-252115-
BENTON-BROWN-CHIPPEWA-DOUGLAS-KANDIYOHI-LAC QUI
PARLE-MCLEOD-MEEKER-MORRISON-POPE-REDWOOD-RENVILLE-STEARNS-STEVENS-
SWIFT-TODD-YELLOW MEDICINE-
312 PM CDT FRI JUN 25 2010
...THUNDERSTORMS DEVELOPING OVER WEST CENTRAL AND SOUTHWEST
MINNESOTA...
AT 309 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 9 MILES WEST OF PROVIDENCE. THIS STORM WAS MOVING EAST
AT 55 MPH.
OTHER STRONG STORMS WERE DEVELOPING NEAR GILCHRIST....SWIFT FALLS
AND GROVE LAKE.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BURR.
MADISON.
DAWSON.
BOYD.
CLARKFIELD.
WATSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4527 9641 4526 9632 4520 9612 4540 9614
4542 9620 4576 9568 4581 9428 4525 9426
4419 9510 4423 9554 4464 9561 4467 9645
4486 9647
TIME...MOT...LOC 2011Z 254DEG 46KT 4486 9620
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 25, 12:59 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jun 25, 12:59 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1259 PM CDT FRI JUN 25 2010 .UPDATE... UPDATED FOR AVIATION DISCUSSION BELOW. && .DISCUSSION... /ISSUED 403 AM CDT FRI JUN 25 2010/ A SEVERE WEATHER EVENT IS EXPECTED TO UNFOLD LATER TODAY ACROSS MUCH OF THE FORECAST AREA...AS A SURFACE BOUNDARY SETS UP OVER SOUTHERN MN. ADDITIONALLY...IT COULD BE A ONE-TWO PUNCH OF SEVERE WEATHER OVER THE NEXT 48 HOURS...AS THE AFOREMENTIONED BOUNDARY LINGERS ACROSS THE CWA ON SATURDAY. EARLY MORNING WATER VAPOR IMAGERY SHOWS A COLLECTION OF MID LEVEL IMPULSES DROPPING FROM SOUTHERN SASKATCHEWAN/MANITOBA INTO NORTHERN MN. ASSOCIATED CONVECTION CONTINUES TO SPAWN OVER NORTH DAKOTA AND NORTHERN MN OVERNIGHT...ON THE NOSE OF DECENT 850-700MB MOISTURE TRANSPORT. WHILE ISOLD-SCT SHOWERS/TS ARE EXPECTED TO GRADUALLY SPREAD INTO THE CENTRAL MN PORTION OF THE CWA THIS MORNING...THE MORE WIDESPREAD AND POTENTIALLY SEVERE ACTIVITY IS EXPECTED TO ARRIVE THIS AFTERNOON/EVE AS DESTABILIZATION OCCURS IN THE VICINITY OF THE BOUNDARY OVER SOUTHERN MN. SUPERCELLULAR STORM MODE APPEARS PROBABLE THIS AFTERNOON/EVE FROM CENTRAL INTO SOUTH CENTRAL MN WITH PROGGED 0-6KM BULK SHEAR VALUES OF 50-60 KTS. FORECAST ML CAPE TO 3 KM OF 100 J/KG AND 0-1KM EHI VALUES OF 2-4 MS/S2 ALSO ILLUSTRATE THE POTENTIAL FOR TORNADOGENESIS OVER CENTRAL/SOUTH CENTRAL MN THIS AFTN/EVE. EXPECT THE STORM MODE/THREATS TO TRANSITION TO A MCS/DAMAGING WIND SCENARIO AS THE EVENING PROGRESSES. HEAVY RAINFALL WILL BECOME A CONCERN LATER THIS EVENING AND TONIGHT...AS AN AREA OF DIFFLUENT THICKNESS SETS UP FROM CENTRAL MN INTO WEST CENTRAL WI...WHERE PWAT VALUES SURGE TO NEARLY 200 PERCENT OF NORMAL /2 INCHES/. HAVE RELEGATED 90 POPS AND 1-2 INCH QPF VALUES OVER THIS AREA OF CENTRAL MN AND WEST CENTRAL WI FOR TONIGHT. FORECAST CONFIDENCE WAS INITIALLY WAVERING A BIT FOR SATURDAY...DUE IN PART TO THE 25.00Z RUN OF THE NAM...WHICH PUSHED THE BOUNDARY AND IMPETUS FOR SEVERE STORMS SOUTH OF THE FORECAST AREA. HOWEVER...THE 25.06Z RUN OF THE NAM HAS COME BACK IN LINE WITH THE MAJORITY OF THE DETERMINISTIC AND ENSEMBLE MEAN SOLUTIONS...INCLUDING THE 25.00Z ECMWF...WHICH KEEP THE FRONT SITUATED OVER CNTRL/SRN MN INTO WEST CENTRAL WI ON SATURDAY AFTERNOON. HAVE THEREFORE INCLUDED 70-80 POPS ACROSS THE MAJORITY OF THE CWA ON SATURDAY AFTN/NIGHT. THE FEATURE THAT THE SATURDAY EVENT WOULD HAVE GOING FOR IT THAT TODAY/S EVENT DOESN/T...IS THE ENTRANCE REGION OF A 100 KT JET IN PLACE OVERHEAD. SUNDAY SHOULD WIND UP BEING A MOSTLY DRY DAY...OTHER THAN POSSIBLY A FEW LINGERING SHOWERS IN THE MORNING ACROSS EAST CENTRAL MN AND WEST CENTRAL WI. A RIDGE OF HIGH PRESSURE BUILDS ACROSS THE AREA THROUGH AT LEAST THE MIDDLE OF NEXT WEEK...WHICH WILL BRING DRY AND MILD CONDITIONS TO CLOSE OUT THE MONTH OF JUNE. && .AVIATION.../18Z TAF ISSUANCE/ WARM FRONT SEEMS TO BE DRAPED FROM EC SD ACROSS SRN MN... THROUGH THERE IS SOME INDICATION OF BOUNDARY ALSO ACROSS CENTRAL MN PER SPC MESOANALYSIS. SHOWERS GENERALLY ALONG AND NORTH/EAST OF COOLER MID LEVEL TEMPS. FOR AVIATION PURPOSES...LOOKS LIKE SHOWERS WILL CONTINUE FROM AXN/STC INTO WISC INTO MID AFTERNOON WITH A FEW ISOLATED STORMS...THEN MUCH BETTER CHANCE OF THUNDER THROUGH MID EVENING...TAPERING OFF FROM WEST TO EAST. RESIDUAL MOISTURE AND LIGHT WINDS COULD BRING SOME MVFR CIGS AND VSBYS SATURDAY MORNING... ESPECIALLY TO CENTRAL MN INTO WISC SITES. KMSP...THERE IS A SMALL CHANCE OF THUNDER THE NEXT FEW HOURS BUT PROBABILITY IS MUCH LOWER THAN LATE AFTERNOON INTO THE EVENING. VCSH SHOULD SUFFICE FOR NOW IN WARM ADVECTION ZONE. AS FOR STRONG WIND POTENTIAL IN STORMS LATE THIS AFTERNOON AND EVENING...REMOVED MENTION OF G45 MAINLY BECAUSE BEST CHANCE OF STRONG WIND SEEMS TO BE LINING UP A LITTLE FARTHER SOUTH. MVFR CIGS/VSBYS POSSIBLE LATE TONIGHT WITH LIGHT WINDS IN WAKE OF PRECIP. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && LS/TDK
Hazardous weather outlook, Jun 25, 2:08 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 208 PM CDT FRI JUN 25 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 261100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 208 PM CDT FRI JUN 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE AREA DURING THE LATE AFTERNOON AND TONIGHT. THE BEST CHANCE FOR TORNADOES WILL BE IN WEST CENTRAL AND SOUTHERN MINNESOTA. LARGE HAIL AND DAMAGING WINDS ARE ALSO POSSIBLE ACROSS THE ENTIRE AREA. HEAVY RAINFALL IS ALSO ANTICIPATED. A WARM FRONT EXTENDING FROM SOUTH DAKOTA INTO SOUTHERN MINNESOTA WILL THE FOCUS FOR THE MOST SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FRONT IS EXPECTED TO LINGER IN THE AREA ON SATURDAY...WITH THUNDERSTORM REDEVELOPMENT ANTICIPATED ON SATURDAY AFTERNOON AND EVENING. ANOTHER ROUND OF SEVERE STORMS IS EXPECTED...WITH THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES. HEAVY RAINFALL WILL ALSO BE POSSIBLE...ESPECIALLY ON SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING AND AGAIN ON SATURDAY.
In the hours before
Local storm report, Jun 25, 9:57 AM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
957 AM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM HAIL 4 SSE APPLETON 45.14N 95.99W
06/25/2010 M0.88 INCH CHIPPEWA MN TRAINED SPOTTER
&&
SPDSpecial weather statement, Jun 25, 11:00 AM CDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1100 AM CDT FRI JUN 25 2010 MNZ064-065-067-073>075-251700- BROWN-NICOLLET-REDWOOD-RENVILLE-SIBLEY-YELLOW MEDICINE- 1100 AM CDT FRI JUN 25 2010 ...THUNDERSTORMS MOVING INTO OR DEVELOPING OVER BROWN... WESTERN NICOLLET...REDWOOD...RENVILLE...WESTERN SIBLEY AND SOUTHEASTERN YELLOW MEDICINE COUNTIES THROUGH NOON CDT... AT 1052 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A GROUP OF STRONG THUNDERSTORMS FROM 15 MILES NORTHWEST OF OLIVIA TO 10 MILES SOUTH OF GRANITE FALLS. THE STORMS WERE MOVING EAST AT 40 MPH. HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... BELVIEW. DELHI. REDWOOD FALLS. BIRD ISLAND. MORTON. FRANKLIN. OLIVIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS DUE TO LIGHTNING. && LAT...LON 4480 9454 4420 9448 4442 9556 4488 9538 TIME...MOT...LOC 1557Z 290DEG 33KT 4466 9523 TDK
Special weather statement, Jun 25, 11:04 AM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1104 AM CDT FRI JUN 25 2010
MNZ043>045-251700-
KANABEC-MILLE LACS-MORRISON-
1104 AM CDT FRI JUN 25 2010
...THUNDERSTORMS MOVING INTO OR DEVELOPING OVER KANABEC...MILLE LACS
AND MORRISON COUNTIES THROUGH NOON CDT...
AT 1101 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A BROAD AREA OF
STRONG THUNDERSTORMS FROM LAKE MILLE LACS TO JUST NORTH OF LITTLE
FALLS. THE STORMS WERE MOVING EAST AT 30 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THIS STORM...ALONG WITH HEAVY RAIN AND LIGHTNING.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HARDING.
HILLMAN.
VINELAND.
ONAMIA.
BAYVIEW.
WAHKON.
LAKE MILLE LACS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
IF ON OR NEAR MILLE LACS LAKE...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!
&&
LAT...LON 4618 9342 4616 9342 4616 9307 4598 9311
4597 9312 4589 9313 4604 9410 4616 9408
4616 9383 4620 9381
TIME...MOT...LOC 1603Z 278DEG 28KT 4611 9394
TDKLocal storm report, Jun 25, 11:42 AM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1142 AM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 AM HAIL 5 NNE DELHI 44.66N 95.17W
06/25/2010 M1.00 INCH RENVILLE MN TRAINED SPOTTER
&&
SPDSpecial weather statement, Jun 25, 12:35 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1235 PM CDT FRI JUN 25 2010 MNZ067>070-075>077-251830- CARVER-DAKOTA-LE SUEUR-NICOLLET-RICE-SCOTT-SIBLEY- 1235 PM CDT FRI JUN 25 2010 ...THUNDERSTORMS MOVING INTO CARVER...DAKOTA...LE SUEUR...NICOLLET...RICE...SCOTT AND SIBLEY COUNTIES THROUGH 130 PM CDT... AT 1228 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST OF ARLINGTON TO LAFAYETTE. THESE STORMS WERE MOVING EAST AT 45 MPH. HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... ARLINGTON. HENDERSON. BELLE PLAINE. CLEVELAND. LE CENTER. MONTGOMERY. NEW PRAGUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE THUNDERSTORMS COULD INTENSIFY...SO BE READY TO ACT IF A WARNING IS ISSUED. && LAT...LON 4464 9292 4427 9342 4436 9449 4465 9413 TIME...MOT...LOC 1733Z 270DEG 38KT 4458 9406 4444 9427
Special weather statement, Jun 25, 3:12 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
312 PM CDT FRI JUN 25 2010
MNZ041>043-047>050-054>058-064>066-073-074-252115-
BENTON-BROWN-CHIPPEWA-DOUGLAS-KANDIYOHI-LAC QUI
PARLE-MCLEOD-MEEKER-MORRISON-POPE-REDWOOD-RENVILLE-STEARNS-STEVENS-
SWIFT-TODD-YELLOW MEDICINE-
312 PM CDT FRI JUN 25 2010
...THUNDERSTORMS DEVELOPING OVER WEST CENTRAL AND SOUTHWEST
MINNESOTA...
AT 309 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 9 MILES WEST OF PROVIDENCE. THIS STORM WAS MOVING EAST
AT 55 MPH.
OTHER STRONG STORMS WERE DEVELOPING NEAR GILCHRIST....SWIFT FALLS
AND GROVE LAKE.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BURR.
MADISON.
DAWSON.
BOYD.
CLARKFIELD.
WATSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4527 9641 4526 9632 4520 9612 4540 9614
4542 9620 4576 9568 4581 9428 4525 9426
4419 9510 4423 9554 4464 9561 4467 9645
4486 9647
TIME...MOT...LOC 2011Z 254DEG 46KT 4486 9620The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:07 AM CDT | Special Weather Statement | MPX | Douglas, Morrison, Todd | 68 min |
| Jun 25, 6:45 AM CDT | Special Weather Statement | MPX | Douglas, Pope, Stevens | 60 min |
| Jun 25, 8:39 AM CDT | Special Weather Statement | MPX | Stevens | 51 min |
| Jun 25, 9:25 AM CDT | Special Weather Statement | MPX | Chippewa, Swift | 65 min |
| Jun 25, 9:36 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 39 min |
| Jun 25, 11:00 AM CDT | Special Weather Statement | MPX | Redwood, Renville | 60 min |
| Jun 25, 11:04 AM CDT | Special Weather Statement | MPX | Kanabec | 56 min |
| Jun 25, 11:07 AM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Sibley | 53 min |
| Jun 25, 12:35 PM CDT | Special Weather Statement | MPX | Le Sueur, Nicollet | 55 min |
| Jun 25, 3:31 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Pope, Stearns, Swift | 59 min |
| Jun 25, 3:35 PM CDT | Tornado Warning | MPX | Chippewa, Lac qui Parle, Renville, Yellow Medicine | 55 min |
| Jun 25, 3:51 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 54 min |
| Jun 25, 4:05 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Stearns, Wright | 55 min |
| Jun 25, 4:33 PM CDT | Tornado Warning | MPX | Chippewa, Kandiyohi | 57 min |
| Jun 25, 4:41 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi | 49 min |
| Jun 25, 4:56 PM CDT | Tornado Warning | MPX | Chippewa, Renville | 49 min |
| Jun 25, 5:00 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Hennepin, Isanti, Sherburne, Stearns and 1 more | 60 min |
| Jun 25, 5:03 PM CDT | Tornado Warning | MPX | Brown, Nicollet, Redwood, Renville, Sibley, Yellow Medicine | 27 min |
| Jun 25, 5:04 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 33 min |
| Jun 25, 5:08 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Ramsey, Wright | 67 min |
| Jun 25, 5:21 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, McLeod, Meeker, Renville, Sibley | 54 min |
| Jun 25, 5:31 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Renville, Stearns, Swift | 59 min |
| Jun 25, 5:33 PM CDT | Tornado Warning | MPX | Brown, Nicollet, Redwood, Renville, Sibley | 42 min |
| Jun 25, 5:37 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Redwood, Renville, Sibley, Yellow Medicine | 53 min |
| Jun 25, 5:51 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Dakota, Hennepin, Ramsey, Washington | 54 min |
| Jun 25, 5:59 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Sherburne, Wright | 42 min |
| Jun 25, 6:05 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Nicollet, Watonwan | 55 min |
| Jun 25, 6:08 PM CDT | Tornado Warning | MPX | Blue Earth, Brown, Nicollet, Sibley | 52 min |
| Jun 25, 6:12 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Wright | 63 min |
| Jun 25, 6:24 PM CDT | Flash Flood Warning | MPX | Anoka, Hennepin, Ramsey, Washington | 3 hr |
| Jun 25, 6:28 PM CDT | Tornado Warning | MPX | Blue Earth, Brown, Nicollet | 47 min |
| Jun 25, 6:30 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Dakota, Hennepin, Ramsey | 60 min |
| Jun 25, 6:34 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 56 min |
| Jun 25, 6:51 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin | 24 min |
| Jun 25, 6:52 PM CDT | Tornado Warning | MPX | Blue Earth, Le Sueur, Nicollet | 53 min |
| Jun 25, 6:54 PM CDT | Tornado Warning | MPX | Brown, Redwood | 51 min |
| Jun 25, 6:31 PM CDT | Severe Thunderstorm Warning | MPX | Pierce, Saint Croix | 59 min |
Nearby
Special Weather Statements in Minnesota, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.